Підписатись
Nasr Zeyada
Nasr Zeyada
University of Jeddah
Підтверджена електронна адреса в uj.edu.sa
Назва
Посилання
Посилання
Рік
Soc-injective rings and modules
I Amin, M Yousif, N Zeyada
Communications in Algebra® 33 (11), 4229-4250, 2005
542005
Novel results for two generalized classes of Fibonacci and Lucas polynomials and their uses in the reduction of some radicals
WM Abd-Elhameed, AN Philippou, NA Zeyada
Mathematics 10 (13), 2342, 2022
232022
New identities involving generalized Fibonacci and generalized Lucas numbers
WM Abd-Elhameed, NA Zeyada
Indian Journal of Pure and Applied Mathematics 49, 527-537, 2018
152018
New formulas including convolution, connection and radicals formulas of k-Fibonacci and k-Lucas polynomials
WM Abd-Elhameed, NA Zeyada
Indian Journal of Pure and Applied Mathematics 53 (4), 1006-1016, 2022
122022
A generalization of generalized Fibonacci and generalized Pell numbers
WM Abd-Elhameed, NA Zeyada
International Journal of Mathematical Education in Science and Technology 48 …, 2017
92017
On pseudo-Frobenius rings
MF Yousif, Y Zhou, N Zeyada
Canadian Mathematical Bulletin 48 (2), 317-320, 2005
92005
Rad-injective and almost-injective modules and rings
NA Zeyada, SEDS Hussein, AK Amin
Algebra Colloquium 18 (03), 411-418, 2011
72011
S-injective modules and rings
NA Zeyada
Advances in Pure Mathematics 4 (1), 25-33, 2014
62014
Some new identities of a type of generalized numbers involving four parameters
WM Abd-Elhameed, AK Amin, NA Zeyada
AIMS Math 7 (7), 12962-12980, 2022
42022
About the spectrum of Nagata rings
NZ Mabrouk Ben Nasr, Noômen Jarboui
Monatshefte für Mathematik 167 (2), 257-272, 2012
4*2012
New ring of a class of Bessel integral operators
M Assal, NA Zeyada
Integral Transforms and Special Functions 27 (8), 611-619, 2016
32016
Quasi‐Regular Graphs Associated with Commutative Rings
N Zeyada, N Muthana, S Al-Rashidi
Journal of Mathematics 2022 (1), 6209466, 2022
22022
On the Vector Degree Matrix of a Connected Graph
NA Zeyada, A Saleh, M Albaity, AK Amin
Journal of Mathematics 2022 (1), 8307871, 2022
12022
Some new identities of generalized Fibonacci and generalized Pell numbers via a new type of numbers
WM Abd-Elhameed, NA Zeyada
arXiv preprint arXiv:1511.07588, 2015
12015
S− CS Modules and Rings
NA Zeyada, N Jarboui
International Journal of Algebra 7 (2), 49-62, 2013
12013
On Pseudo-Frobenius Rings
Y Zhou, N Zeyada, MF Yousif
Canadian mathematical bulletin 48 (2), 317-320, 2005
12005
Modified Entire Forgotten Topological Index of Graphs: A Theoretical and Applied Perspective
A Saleh, N Zeyada, MS Alharthi
Symmetry 17 (2), 236, 2025
2025
Commutative Rings and Corresponding V-Graphs
N Zeyada, SA Bashamakh, O Almalawi
Contemporary Mathematics, 565-573, 2025
2025
SEMISIMPLE INJECTIVE COMODULE
AMR AMIN, N ZEYADA
Journal of applied mathematics & informatics 41 (4), 831-838, 2023
2023
Research Article Quasi-Regular Graphs Associated with Commutative Rings
N Zeyada, N Muthana, S Al-Rashidi
2022
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20